# SDR AALA202502215812

- Difficulty date: December 5, 2024
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN OPEN HOLE LOWER INBOARD POSITION ON FR 16 RH AT LEVEL DOOR STOP 7. CRACK MEASURE: 0.114 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING LOC. ON FR 16 RH DOOR STOP 7 IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53114097.
